# SDR CALA2018011300180

- Difficulty date: January 11, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: D53471056202
- Condition: Corroded
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER SPLICE 43L, FRAMES 63 - 64 HAS SURFACE CORROSION.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-11, PARA F.
